Record:   Prev Next
書名 Münster journal of mathematics
出版項 Münster : Mathematical Institutes, Universität Münster
國際標準期刊編號 1867-5778
1867-5786 (Online)
book jacket

身份 EX-168 
館藏地數學所圖書室
Lib. Has1(2008)-9(2016)-
最新收到: 2019 v.12 no.2

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1-2 (2008-09)    館內使用    30340100439771
 數學所圖書室  v.3-5 (2010-12)    館內使用    30340100472715
 數學所圖書室  v.6 (2013)    館內使用    30340100472723
 數學所圖書室  v.7 (2014)    館內使用    30340100503162
 數學所圖書室  v.8-9 (2015-16)    館內使用    30340100503170
說明 Began with Vol. 1, no. 1 (2008)-
附註 Description based on first issue; title from cover
Latest issue consulted: Vol. 1, no. 1 (2008)
鏈接 Münster journal of mathematics (Online) 1867-5786
先前题名 Schriftenreihe des Mathematischen Instituts der Universität Münster
主題 Mathematics -- Periodicals
Alt Author Universität Münster. Mathematisches Institut
Alt Title Mathematics
Record:   Prev Next